# SDR FDEA202502100200

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66251
- Aircraft time: 5,820 hours, 2,940 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 245T587651
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 241WFF HAS DAMAGE. REPAIRED MAIN DECK CARGO COMPARTMENT FLOORBOARD PANEL #241WFF P/N 145T5876-51 AT   STA 971.82 TO 1114.82 LBL11" TO RBL 11" IN REF TO SRM 53-00-50-2R FIG. 201 REPAIR 1 SHEET 1.   SEE JPF FOR OTHER WORK ACCOMPLISHED. THIS IS A MAJOR REPAIR.
